# SDR AALA20151203009

- Difficulty date: November 24, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,360 hours, 22,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HC VISIT 4, NR 6 SEAT TRACK, CORRODED FROM STATION 212 TO 589.  R & R NR 6 SEAT TRACK SECTION FROM STATION 218 TO 588 IAW AARD 51-00-05-1 & SRM 53-40-01-2.
